Alert archive / Montana / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Billings, MT
NWS Billings, MT issued this flash flood warning at Jun 17, 2014, 3:01 PM MDT for Fallon County, Montana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 3:01 PM MDT (21:01 UTC)
- Expired
- Jun 17, 2014, 9:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Fallon County, MT
The radar
The Glasgow radar (KGGW), 240 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:00 PM MDT | FLASH FLOOD | 9 N Westmore, MT | 4.5 INCHES OF RAIN WASHED OUT AREA ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 179 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
192
WGUS55 KBYZ 172101
FFWBYZ
MTC025-180300-
/O.NEW.KBYZ.FF.W.0003.140617T2101Z-140618T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
301 PM MDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN FALLON COUNTY IN SOUTHEAST MONTANA...
* UNTIL 900 PM MDT
* AT 300 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER NORTHWESTERN FALLON COUNTY NEAR WESTMORE. RADAR
INDICATES THAT THREE INCHES OR MORE OF RAIN HAS ALREADY FALLEN.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLEVNA AND WESTMORE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH THIS EVENING....WITH TOTAL AMOUNTS OF 4 TO 6
INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4667 10442 4667 10435 4664 10434 4664 10423
4637 10442 4640 10473 4666 10473 4665 10461
4669 10460 4668 10443
$$
CJS3 follow-up statements
920
WGUS75 KBYZ 172241
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
441 PM MDT TUE JUN 17 2014
MTC025-180300-
/O.CON.KBYZ.FF.W.0003.000000T0000Z-140618T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FALLON MT-
441 PM MDT TUE JUN 17 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHWESTERN FALLON COUNTY...
AT 440 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY
HEAVY RAIN CONTINUED ACROSS NORTHWESTERN FALLON COUNTY TO THE NORTH
OF WESTMORE. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN
SINCE 1 PM MDT.
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND ANOTHER 1 TO 3
INCHES OF RAIN IS POSSIBLE....WITH TOTAL RAINFALL OF 3 TO 6 INCHES
POSSIBLE OVER PARTS OF NORTHWESTERN FALLON COUNTY.
FLASH FLOODING WILL MAINLY AFFECT RURAL AREAS OF NORTHWESTERN FALLON
COUNTY...BUT AS ADDITIONAL STORMS DEVELOP THROUGH THE EVENING THE
WESTMORE AND PLEVNA AREAS COULD EXPERIENCE FLASH FLOODING AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4667 10442 4667 10435 4664 10434 4664 10423
4637 10442 4640 10473 4666 10473 4665 10461
4669 10460 4668 10443
$$
CJS511
WGUS75 KBYZ 180016
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
616 PM MDT TUE JUN 17 2014
MTC025-180300-
/O.CON.KBYZ.FF.W.0003.000000T0000Z-140618T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FALLON MT-
616 PM MDT TUE JUN 17 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHWESTERN FALLON COUNTY...
AT 615 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN IN FAR NORTHWESTERN FALLON COUNTY NORTHEAST OF WESTMORE.
MOST OF THE STORMS HAVE MOVED NORTH OF FALLON COUNTY...BUT HEAVY
RAINFALL OF THREE OR MORE INCHES FELL THIS AFTERNOON...AND MORE
STORMS WITH HEAVY RAIN ARE POSSIBLE THIS EVENING.
FLASH FLOODING IS LIKELY OCCURRING DUE TO CONTINUED RUNOFF EVEN
THOUGH THE HEAVY RAIN HAS TEMPORARILY LET UP IN MOST AREAS.
FLASH FLOODING WILL MAINLY AFFECT RURAL AREAS OF NORTHWESTERN FALLON
COUNTY...BUT IF ADDITIONAL STORMS DEVELOP THROUGH THE EVENING THE
WESTMORE AND PLEVNA AREAS COULD EXPERIENCE FLASH FLOODING AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4667 10442 4667 10435 4664 10434 4664 10423
4637 10442 4640 10473 4666 10473 4665 10461
4669 10460 4668 10443
$$
CJS749
WGUS75 KBYZ 180259
FFSBYZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
859 PM MDT TUE JUN 17 2014
MTC025-180308-
/O.EXP.KBYZ.FF.W.0003.000000T0000Z-140618T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FALLON MT-
859 PM MDT TUE JUN 17 2014
...THE FLASH FLOOD WARNING FOR NORTHWESTERN FALLON COUNTY WILL EXPIRE
AT 900 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4667 10442 4667 10435 4664 10434 4664 10423
4637 10442 4640 10473 4666 10473 4665 10461
4669 10460 4668 10443
$$
CHURCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 1:41 PM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 17, 1:41 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
141 PM MDT TUE JUN 17 2014
.SHORT TERM...VALID FOR WED AND THU...
CONVECTION ALREADY GOING OVER THE SOUTHEAST. BOUNDARY SITTING
JUST EAST OF MILES CITY WITH STRONG EAST WINDS AT BAKER.
THUNDERSTORMS HAVE FORMED ALONG THAT BOUNDARY AND THIS SHOULD BE
THE FOCUS POINT FOR INITIATION THIS AFTERNOON AND EVENING.
ADEQUATE SHEAR AND CAPE FOR DEEP CONVECTION WITH STRONGLY ROTATING
UPDRAFTS. MODELS SWING SEVERAL WAVES OF CONVECTION THROUGH THE
SOUTHEAST AS A STRONG JET ROTATES AROUND THE DEEP UPPER LOW OVER
IDAHO. LOW LCL HEIGHTS WOULD SUPPORT THE POTENTIAL FOR TORNADOES.
PRECIPITABLE WATER AMOUNTS WERE RIGHT AROUND AN INCH AND A QUARTER
OVER THE EAST AND THEREFORE RAINFALL RATES SHOULD BE VERY HIGH.
TRAINING OF ECHOES WILL BE A CONCERN AND THUS WILL MAINTAIN THE
FLASH FLOOD WATCH.
FARTHER WEST...THE STRONG JET MENTIONED ABOVE WILL DRIVE
CONVECTION THROUGH THE NIGHT. THE GFS CAME IN WITH A LARGE SWATH
OF NEARLY AN INCH OF QPF OVERNIGHT FROM BILLINGS WESTWARD. THIS
MODEL WAS A BIT OF AN OUTLIER AS THE EC AND NAM WERE NOT NEARLY
THAT HEAVY WITH PRECIPITATION TOTALS. THAT BEING SAID...THE RAP
MODEL SHOWED SIGNS OF SUPPORTING THE GFS WITH THE LAST COUPLE OF
RUNS. BUMPED POPS OVERNIGHT OVER CENTRAL AND WESTERN ZONES.
INSTABILITY WAS NOT NEARLY AS DEEP OVER CENTRAL AND WESTERN
ZONES...BUT ENOUGH DYNAMICS FOR THE POTENTIAL FOR THUNDERSTORMS.
WILL KEEP MENTION OF THUNDERSTORMS THROUGH THE NIGHT BUT NOT
EXPECTING SEVERE WEATHER IN THESE LOCATIONS.
THE WESTERN UPPER LOW SHIFTS INTO NORTHERN MONTANA WEDNESDAY
AFTERNOON AND THIS PUTS THE FORECAST AREA IN DOWNSLOPE FLOW. THIS
SHOULD DRY THINGS OUT SOME. THAT BEING SAID...STRONG WRAP AROUND
FORCING WORKS INTO WESTERN AND CENTRAL ZONES THROUGH THE DAY AND
EVEN INTO THE NIGHT AS THE LOW REMAINS NEARLY STATIONARY. THE EAST
WILL BE IN A STRONG DRY SLOT. WINDS WILL KICK UP WEDNESDAY NIGHT.
THURSDAY LOOKS TO BE SIMILAR TO WEDNESDAY...ALTHOUGH JUST A BIT
WARMER. WRAP AROUND SHOWERS WILL AFFECT WESTERN AND CENTRAL ZONES
AND AS THE UPPER LOW SLOWLY PULLS EAST...THIS PRECIPITATION WILL
WORK INTO THE EAST. TWH
.LONG TERM...VALID FOR FRI...SAT...SUN...MON...TUE...
THE UPPER LOW THAT IS CURRENTLY OVER IDAHO WILL SLOWLY MOVE
NORTHEAST AND BE OVER SOUTHERN CANADA BY FRIDAY PROVIDING FOR A
NORTHWEST FLOW ALOFT ACROSS OUR FORECAST AREA. THIS WILL BE SHORT-
LIVED AS RIDGING WILL BUILD OVER THE AREA LATE IN THE DAY
CONTINUING THROUGH SUNDAY AS AN UPPER LOW AND TROUGH MOVE ONTO
THE PACIFIC NORTHWEST COAST WITH LITTLE MOVEMENT EASTWARD. THE
TROUGH AND UPPER LOW WILL DIG INTO NEVADA BY MONDAY WHICH WILL
BUILD THE RIDGE STRONGER OVER THE NORTHERN ROCKIES. A FEW
DISTURBANCES WILL MOVE ACROSS THE FORECAST AREA THROUGHOUT THE
EXTENDED PERIOD BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON/EVENING. TEMPERATURES WILL BE ABOVE NORMAL WITH
READINGS IN THE LOWER TO MIDDLE 80S THROUGH THE PERIOD. HOOLEY
&&
.AVIATION...
MOSTLY CLOUDY SKIES ALONG WITH SCATTERED SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED FOR THE REMAINDER OF THIS AFTERNOON
INTO THIS EVENING. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING
HEAVY RAIN RESULTING IN LOCAL MVFR TO IFR CONDITIONS. IN
ADDITION...SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ALONG AND EAST OF A LINE FROM HYSHAM TO ASHLAND. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...WIND GUSTS
IN EXCESS OF 65KTS...AS WELL AS THE POSSIBILITY OF AN ISOLATED
TORNADO. THE THREAT OF SEVERE WEATHER IS EXPECTED TO DIMINISH BY
03Z THIS EVENING. MOUNTAIN OBSCURATIONS CAN BE EXPECTED AT TIMES
THROUGH TONIGHT. HOOLEY
&&
.PRELIMINARY POINT TEMP/POPS...
WED THU FRI SAT SUN MON TUE
-----------------------------------------------------------
BIL 048/066 049/073 051/081 054/085 056/083 055/084 058/085
63/T 44/T 21/U 12/T 23/T 33/T 32/T
LVM 040/060 042/071 045/078 047/080 048/079 048/081 050/080
57/T 53/T 11/U 23/T 33/T 33/T 32/T
HDN 049/068 048/074 050/083 053/088 056/085 056/085 058/087
73/T 34/T 21/U 11/U 23/T 33/T 32/T
MLS 053/070 049/071 052/081 055/085 058/084 057/085 060/085
84/T 34/T 32/T 11/U 22/T 23/T 32/T
4BQ 052/070 048/072 051/081 053/085 056/084 055/084 058/085
73/T 44/T 31/B 11/U 22/T 23/T 32/W
BHK 054/069 048/068 049/076 051/081 054/080 054/080 057/081
+5/T 34/T 42/T 11/U 22/T 23/T 32/W
SHR 045/065 043/071 047/080 049/084 052/082 052/083 055/083
63/T 33/T 21/U 12/T 23/T 33/T 32/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT FOR ZONES
32-33-37.
TORNADO WATCH 311 IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
ZONES 32-33-37.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jun 17, 11:01 AM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 1101 AM MDT TUE JUN 17 2014 MTZ028>042-056>058-063>068-WYZ098-099-181800- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 1101 AM MDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN ARE POSSIBLE FROM HYSHAM TO ASHLAND EASTWARD THIS AFTERNOON AND EVENING. FLASH FLOODING AND AN ISOLATED TORNADO ARE ALSO POSSIBLE IN THIS AREA...WITH PERIODS OF HEAVY RAIN EXPECTED TO LAST THROUGH MUCH OF THE NIGHT. RESIDENTS OF SOUTHEAST MONTANA SHOULD BE PREPARED FOR DANGEROUS WEATHER TODAY...AND TAKE ACTION IF NECESSARY. WEST OF HYSHAM AND ASHLAND...A STRONG AND SLOW MOVING STORM SYSTEM WILL BRING SHOWERS AND A FEW WEAK THUNDERSTORMS TODAY AND TONIGHT. SNOW LEVELS WILL FALL TO NEAR 7000 FEET OVER THE BEARTOOTH...ABSAROKA AND CRAZY MOUNTAINS...SO EXPECT OCCASIONAL SNOW SHOWERS OVER THE HIGHER PEAKS TODAY AND WEDNESDAY WITH SOME ACCUMULATION. THOSE WITH PLANS IN THE HIGH COUNTRY SHOULD BE PREPARED FOR COLD AND WET WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 17, 1:46 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
146 PM MDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 3 NE ISMAY 46.54N 104.75W
06/17/2014 M1.25 INCH CUSTER MT CO-OP OBSERVER
&&
VICKIESLocal storm report, Jun 17, 1:53 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
153 PM MDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 3 NE ISMAY 46.54N 104.75W
06/17/2014 M1.25 INCH CUSTER MT CO-OP OBSERVER
&&
VICKIESLocal storm report, Jun 17, 2:49 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
249 PM MDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TORNADO 10 WNW CAPITOL 45.47N 104.26W
06/17/2014 CARTER MT PUBLIC
TORNADO TOUCHING DOWN...LIFTING BACK UP...AND TOUCHING
DOWN AGAIN. ON THE GROUND AS OF 227PM. LOCATION ESTIMATED
BY RADAR
&&
CHURCHThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:50 PM MDT | Special Weather Statement | BYZ | Powder River | 40 min |
| Jun 16, 7:29 PM MDT | Special Weather Statement | BYZ | Powder River | 46 min |
| Jun 16, 8:24 PM MDT | Special Weather Statement | BYZ | Carter | 51 min |
| Jun 17, 2:36 AM MDT | Flash Flood Watch | BYZ | Carter, Custer, Fallon | 24 hr |
| Jun 17, 4:18 AM MDT | Severe Thunderstorm Warning | BYZ | Custer, Rosebud | 42 min |
| Jun 17, 1:02 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 43 min |
| Jun 17, 1:41 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 64 min |
| Jun 17, 2:15 PM MDT | Tornado Warning | BYZ | Carter | 45 min |
| Jun 17, 2:23 PM MDT | Severe Thunderstorm Warning | BYZ | Carter, Fallon | 52 min |
| Jun 17, 2:35 PM MDT | Severe Thunderstorm Warning | BYZ | Custer, Fallon | 55 min |
| Jun 17, 2:44 PM MDT | Tornado Warning | BYZ | Fallon | 61 min |
| Jun 17, 2:59 PM MDT | Tornado Warning | BYZ | Carter | 46 min |
| Jun 17, 3:15 PM MDT | Special Weather Statement | BYZ | Fallon | 30 min |
| Jun 17, 3:45 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 45 min |
| Jun 17, 3:47 PM MDT | Special Weather Statement | BYZ | Fallon | 43 min |
| Jun 17, 4:00 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 30 min |
| Jun 17, 4:01 PM MDT | Severe Thunderstorm Warning | BYZ | Fallon | 44 min |
| Jun 17, 4:31 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 29 min |
| Jun 17, 4:42 PM MDT | Severe Thunderstorm Warning | BYZ | Fallon | 33 min |
Nearby
Flash Flood Warnings in Montana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.